MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,2.5CM

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,2.5CM
Model Number KC-RUMI-25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Abnormal Vaginal Discharge (2123)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated: b4, g3, g4, g6, h2, h3, h6, h11.Distribution history the complaint product was manufactured at csi stafford.Manufacturing record review a review of the device history record could not be performed because the lot/serial number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did show 1 similar complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause no definitive root cause for this issue could be reliably determined at this time, the product was not returned for evaluation and no further evidence of the product being detached was provided to support the complaint condition.As a way of improving the manufacturing process, csi stafford has implemented 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Patient underwent laparoscopic acessa ultrasound guided radiofrequency fibroid ablation, diagnostic hysteroscopy, hysteroscopic myomectomy, diagnostic laparoscopy on (b)(6) 2024.No issues at time of procedure.Follow up appointment due to increased vaginal discharge.Hard plastic blue object wedged deep in vagina over cervix.Foreign body removed by provider manually with two-digit exam.Inspected and noted to be the cervical cage portion of the rumi manipulator that was used for acessa surgery.The distal portion of the ring of the manipulator appeared to have snapped off of the rest of the ring device.No injury to patient.Kc-rumi-25 koh-efficient (b)(4).

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI,2.5CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19215913
Report Number1216677-2024-00020
Device Sequence Number6904400
Product Code HEW
UDI-Device Identifier00888937015065
UDI-Public(01)00888937015065
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-25
Device Catalogue NumberKC-RUMI-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UMB678 DISPOSABLE UTERINE MANIPULATOR TIP UNK LOT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale